# SDR DALA14006359235

- Difficulty date: January 27, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 34,620 hours, 22,083 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND TAILCONE EXTERIOR EMREGENCY EXIT PULL HANDLE ANGLE BROKEN.  R & R ANGLE GUIDE ON TAILCONE EXTERIOR EMERGENCY EXIT PULL HANDLE. OPS CHECKED GOOD IAW AMDS 5352-7116, STEP 5, A-1-A.
